A1 Journal article (refereed)
Calderón problem for the p-Laplace equation : First order derivative of conductivity on the boundary (2016)


Brander, T. (2016). Calderón problem for the p-Laplace equation : First order derivative of conductivity on the boundary. Proceedings of the American Mathematical Society, 144(1), 177-189. https://doi.org/10.1090/proc/12681


JYU authors or editors


Publication details

All authors or editors: Brander, Tommi

Journal or series: Proceedings of the American Mathematical Society

ISSN: 0002-9939

eISSN: 1088-6826

Publication year: 2016

Volume: 144

Issue number: 1

Pages range: 177-189

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/proc/12681

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/47482


Free keywords: Calderón problem; p-Laplacian


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2021-09-06 at 06:09